Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 18/10/2019
SIETES contiene 92826 citas

 
 
 1 a 15 de 15 
Presentar resultados
Seleccionar todas
1. Cita con resumen
Brett J, Daniels B, Karanges EA, Buckley NA, Schneider C, Nassir A, McLachlan AJ, Pearson S-A. Psychotropic polypharmacy in Australia, 2006 to 2015: a descriptive cohort study. Br J Clin Pharmacol 2017;83:2581-8. [Ref.ID 102118]
2. Cita con resumen
Buckley NA, Dawson AH, Isbister GK. Treatments for paracetamol poisoning. BMJ 2016;353:i2579. [Ref.ID 100311]
3. Cita con resumen
Buckley NA, Dawson AH, Isbister GK. Serotonin syndrome. BMJ 2014;348:g1626. [Ref.ID 97343]
4.Tiene citas relacionadas
Eddleston M, Juszczak E, Buckley NA, Senarathna L, Mohamed F, Dissanayake W, Hittarage A, Azher S, Jeganathan K, Jayamanne S, Sheriff MHR, Warrell DA, for the Ox-Col Poisoning Study collaborators. Multiple-dose activated charcoal in acute self-poisoning: a randomised controlled trial. Lancet 2008;371:579-87. [Ref.ID 82185]
5. Cita con resumen
Eddleston M, Eyer P, Worek F, Mohamed F, Senarathna L, von Meyer L, Juszczak E, Hittarage A, Azhar S, Dissanayake W, Sheriff MHR, Szinicz L, Dawson AH, Buckley NA. Differences between organophosphorus insecticides in human self-poisoning: a prospective cohort study. Lancet 2005;366:1452-549. [Ref.ID 75178]
7.
Buckley NA, McManus PR. Changes in fatalities due to overdose of anxiolytic and sedative drugs in the UK (1983-1999). Drug Saf 2004;27:135-41. [Ref.ID 68998]
8.
Buckley NA, Faunce TA. 'Atipical' antidepressants in overdose: clinical considerations with respect to safety. Drug Saf 2003;26:539-51. [Ref.ID 66221]
9.Tiene citas relacionadas Cita con resumen
Whyte IM, Seldon M, Buckley NA, Dawson AH. Effect of paracetamol poisoning on international normalised ratio. Lancet 2003;361:429. [Ref.ID 64882]
11.
Whyte IM, Buckley NA, Reith D M, Goodhew I, Seldon M, Dawson AH. Acetaminophen causes an increased international normalized ratio by reducing functional factor VII. Ther Drug Monit 2000;22:742-8. [Ref.ID 54456]
12.
Buckley NA, Sanders P. Cardiovascular adverse effects of antipsychotic drugs. Drug Saf 2000;23:215-28. [Ref.ID 52669]
13. Cita con resumen
Buckley NA, Dawson AH, Whyte IM, O'Connell DL. Relative toxicity of benzodiazepines in overdose. BMJ 1995;310:219-21. [Ref.ID 23457]
14.
Buckley NA, Dawson AH, Reith D A. Controlled release drugs in overdose. Clinical considerations. Drug Saf 1995;12:73-84. [Ref.ID 23396]
15. Cita con resumen
Buckley NA, Dawson DH, Whyte IM, Henry DA. Greater toxicity in overdose of dothiepin than of other tricyclic antidepressants. Lancet 1994;343:159-62. [Ref.ID 21063]
Seleccionar todas
 
 1 a 15 de 15